Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2023, 10:27 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 10:27 PM CDT (03:27 UTC)
- Expired
- Apr 19, 2023, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 11:00 PM CDT | HAIL 1.75 | Paden, OK | |
| Apr 19, 11:30 PM CDT | HAIL 4 | 5 Se Mason, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:40 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.0
The text
As transmitted.
664
WUUS54 KTSA 200327
SVRTSA
OKC037-107-200430-
/O.NEW.KTSA.SV.W.0101.230420T0327Z-230420T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1027 PM CDT Wed Apr 19 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Creek County in northeastern Oklahoma...
Northwestern Okfuskee County in east central Oklahoma...
* Until 1130 PM CDT.
* At 1026 PM CDT, a severe thunderstorm was located near Prague,
moving northeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Boley... Paden...
Castle... Welty...
Mason...
This storm has had a history of producing high-end severe weather,
including damaging tornadoes, in central Oklahoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3569 9662 3578 9651 3550 9627 3546 9644
3546 9647 3545 9649 3544 9652 3546 9654
3544 9657 3543 9656 3542 9657 3541 9662
TIME...MOT...LOC 0326Z 233DEG 21KT 3551 9666
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$2 follow-up statements
745
WWUS54 KTSA 200347
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1047 PM CDT Wed Apr 19 2023
OKC037-107-200430-
/O.CON.KTSA.SV.W.0101.000000T0000Z-230420T0430Z/
Creek OK-Okfuskee OK-
1047 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN CREEK AND NORTHWESTERN OKFUSKEE COUNTIES...
At 1047 PM CDT, a severe thunderstorm was located 3 miles north of
Paden, moving east at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Boley... Paden...
Castle... Welty...
Mason...
This storm has had a history of producing high-end severe weather,
including damaging tornadoes, in central Oklahoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3569 9662 3578 9651 3550 9627 3546 9644
3546 9647 3545 9649 3544 9652 3546 9654
3544 9657 3543 9656 3542 9657 3541 9662
TIME...MOT...LOC 0347Z 250DEG 21KT 3556 9658
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$588
WWUS54 KTSA 200407
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1107 PM CDT Wed Apr 19 2023
OKC037-200416-
/O.CAN.KTSA.SV.W.0101.000000T0000Z-230420T0430Z/
Creek OK-
1107 PM CDT Wed Apr 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CREEK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning is not expected
to move into Creek county. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
LAT...LON 3564 9662 3564 9639 3550 9627 3546 9644
3546 9647 3545 9648 3544 9652 3546 9654
3544 9657 3543 9656 3542 9657 3541 9662
TIME...MOT...LOC 0406Z 265DEG 29KT 3553 9650
$$
OKC107-200430-
/O.CON.KTSA.SV.W.0101.000000T0000Z-230420T0430Z/
Okfuskee OK-
1107 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN OKFUSKEE COUNTY...
At 1106 PM CDT, a severe thunderstorm was located 3 miles north of
Boley, moving east at 35 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Boley... Paden...
Castle... Welty...
Mason...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9662 3564 9639 3550 9627 3546 9644
3546 9647 3545 9648 3544 9652 3546 9654
3544 9657 3543 9656 3542 9657 3541 9662
TIME...MOT...LOC 0406Z 265DEG 29KT 3553 9650
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:04 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 19, 9:04 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
904 PM CDT Wed Apr 19 2023
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 845 PM CDT Wed Apr 19 2023
Tornadic supercell storms continue near and southeast of the OKC
Metro, while additional storms extending into north central OK
have shown general weakening trend recently. The severe weather
threat will continue generally along and west of highway 75, and
continues to be driven by mesoscale phenomenon as large scale
forcing is lacking, and cap continues to strengthen. Still, any
sustained mesocyclone will be able to utilize unstable and highly
sheared environment for at least a few more hours, with a definite
large hail threat and at least low tornado threat. Tornado Watch
remain in effect until Midnight west of US 75. The ongoing storms
should largely end after midnight, with a chance of storms
possibly arriving again across northeast OK with the arrival of
cold front.
Occasional wind gusts around 40 mph continue, and given presence
of strengthening low level jet and tight sfc gradient, the
potential will continue and may increase some during the night.
No further changes will be made to the forecast at this time.
&&
.LONG TERM...
(Tomorrow through Wednesday)
Issued at 235 PM CDT Wed Apr 19 2023
Cold front will move through most of the area Thursday, with areal
coverage expanding along the front across SE OK and NW AR during
the afternoon. Severe potential will be highest in these areas as
the atmosphere destabilizes ahead of the boundary. The severe
weather risk should end by late afternoon or early evening. Rain
and storm chances will continue into Friday as the front will be
slow to clear the area before another wave rounds the lagging
trough axis. This will push a reinforcing boundary through the
area, resulting in cooler temps over the weekend. Model guidance
isn't as cold with weekend overnight lows, especially Sunday
morning as clouds and rain chances increase ahead an upper
disturbance sliding through the W-NW flow aloft. Less cloud cover
is expected across the N and NE portion of the forecast area, so
will favor cooler low temperatures in those locations Sunday
morning. The upper pattern will remain active at least into mid
week with several disturbances offering chances for rain and
isolated/scattered storms along with temperatures below seasonal
averages.
&&
.AVIATION...
(00Z TAFS)
Issued at 654 PM CDT Wed Apr 19 2023
The near-term concern will be convective potential at the NE OK
sites with storms from central OK approaching. Current thinking is
that probability of any terminal getting hit directly is still
pretty low, so elected to use VCTS mention for those TAFs thru
06z. Low level moisture return ahead of an approaching front will
result in MVFR cigs overspreading the region during the early
morning hours Thursday. Storm coverage along advancing front may
be sparse initially during the early morning across NE OK, thus
another VCTS mention for most favorable time window. Storm
coverage should increase along front across NW AR and SE OK, so a
more aggressive TEMPO mention was used for the favored time
window. There is also going to be a brief window for IFR cigs just
ahead of the front for those TAF sites as well. Cigs should trend
back toward VFR behind the front, as winds switch to the NW.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 76 47 70 / 20 50 10 20
FSM 64 77 54 71 / 10 90 60 40
MLC 63 73 51 69 / 20 70 40 30
BVO 58 75 42 70 / 30 50 10 20
FYV 62 74 48 67 / 10 90 40 40
BYV 64 74 49 64 / 0 80 50 40
MKO 64 74 47 66 / 20 50 30 30
MIO 64 74 47 65 / 20 50 10 20
F10 62 75 48 67 / 20 50 20 30
HHW 64 75 57 69 / 10 90 70 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 AM CDT Thursday for OKZ054>076.
AR...Wind Advisory until 7 AM CDT Thursday for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...14
LONG TERM....23
AVIATION...30Hazardous weather outlook, Apr 19, 5:15 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 515 PM CDT Wed Apr 19 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 515 PM CDT Wed Apr 19 2023 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING INTO THURSDAY ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This Evening. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...This Evening. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered severe thunderstorms have developed over central Oklahoma, and will move northeast. These storms may move into eastern Oklahoma early this evening, and pose a threat of severe weather generally south of Highway 412 and west of Highway 75, with less favorable conditions east of that region limiting the eastward extent of the threat. The main hazard will be large hail and damaging wind, however a low-end tornado threat will exist early this evening. A cold front will move into northeast Oklahoma just before sunrise on Thursday, with more storms possible along the frontal boundary. Strong and gusty southerly winds will continue through tonight. Elevated fire weather concerns will continue this evening across a large portion of eastern Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. FRIDAY...No Hazards. SATURDAY...Very High Fire Weather Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Thunderstorms could be ongoing along the front Thursday morning as boundary moves into Northeast Oklahoma. The overall trend in storm intensity should be weakening as the line moves through northeast Oklahoma, but a few strong to severe storms will be possible, with large hail and damaging winds the main threat, though a tornado cannot be ruled out along the leading edge. As the front moves into southeast Oklahoma and west central Arkansas Thursday afternoon, new storm development is likely along and ahead of the front. A highly unstable atmosphere along with strong shear will support severe storms capable of large to very large hail and tornadoes, especially with the early more discrete development. Storms should push south of the region by late afternoon, with some lingering showers and storms possible behind the front through Friday as the main storm system is slow to exit the area. Much cooler weather will follow the cold front for the weekend, with a freeze possible across northern portions of the forecast area both Saturday and Sunday morning. More shower and storm chances arrive on Sunday and last into the middle of next week as a little more active pattern sets up across the central CONUS. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 19, 8:31 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
831 PM CDT Wed Apr 19 2023
OKZ054-200145-
Osage OK-
831 PM CDT Wed Apr 19 2023
...A strong thunderstorm will impact portions of north central Osage
County through 845 PM CDT...
At 831 PM CDT, Doppler radar indicated a strong thunderstorm near
Foraker, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Grainola... Foraker...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9629 3677 9658 3689 9675 3700 9665
TIME...MOT...LOC 0131Z 220DEG 37KT 3690 9660
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 19, 8:36 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
836 PM CDT Wed Apr 19 2023
OKZ054-059-200200-
Osage OK-Pawnee OK-
836 PM CDT Wed Apr 19 2023
...A strong thunderstorm will impact portions of southwestern Osage
and Pawnee Counties through 900 PM CDT...
At 835 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Pawnee, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Pawnee... Hominy...
Fairfax... Ralston...
Blackburn... Maramec...
Skedee... Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3650 9703 3651 9701 3653 9700 3653 9696
3656 9689 3658 9689 3660 9691 3659 9695
3672 9685 3645 9636 3619 9672 3616 9679
3618 9682 3625 9682 3625 9691 3626 9693
3633 9693 3634 9703
TIME...MOT...LOC 0135Z 222DEG 45KT 3633 9686
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 19, 9:00 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
900 PM CDT Wed Apr 19 2023
OKZ054-059-200245-
Osage OK-Pawnee OK-
900 PM CDT Wed Apr 19 2023
...A strong thunderstorm will impact portions of west central Osage
and northwestern Pawnee Counties through 945 PM CDT...
At 900 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
east of Sooner Lake, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Pawnee... Fairfax...
Ralston... Burbank...
Skedee... Sooner Lake...
Eastern Kaw Lake... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3651 9703 3655 9690 3658 9689 3660 9692
3659 9699 3674 9684 3675 9682 3677 9682
3678 9675 3679 9675 3657 9632 3627 9679
3629 9693 3633 9693 3634 9703
TIME...MOT...LOC 0200Z 226DEG 35KT 3646 9691
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| Apr 19, 8:31 PM CDT | Special Weather Statement | TSA | Osage | 14 min |
| Apr 19, 8:36 PM CDT | Special Weather Statement | TSA | Pawnee | 24 min |
| Apr 19, 9:00 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Apr 19, 10:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 19, 10:53 PM CDT | Special Weather Statement | TSA | Craig | 37 min |
| Apr 19, 11:00 PM CDT | High Wind Warning | TSA | Craig, Nowata, Ottawa, Washington | 44 min |
| Apr 19, 11:00 PM CDT | Wind Advisory | TSA | Craig, Nowata, Ottawa, Washington | 8 hr |
| Apr 19, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 42 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 39 min |
| Apr 20, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 26 min |
| Apr 20, 12:24 AM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 20, 12:37 AM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Apr 20, 12:44 AM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Apr 20, 1:09 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 36 min |
| Apr 20, 6:39 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Apr 20, 7:34 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Apr 20, 12:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 20, 1:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 20, 1:26 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 20, 1:56 PM CDT | Tornado Warning | TSA | Pushmataha | 49 min |
| Apr 20, 2:12 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Apr 20, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| Apr 20, 2:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 20, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 32 min |
| Apr 20, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 20, 3:43 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 20, 5:16 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 20, 5:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.